Competition indices of tournaments
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 385-396
Printed June 1, 2008
Hwa Kyung Kim
Sangmyung University
Abstract : For a positive integer $m$ and a digraph $D$, the $m$-step competition graph $C^m(D)$ of $D$ has the same set of vertices as $D$ and an edge between vertices $u$ and $v$ if and only if there is a vertex $x$ in $D$ such that there are directed walks of length $m$ from $u$ to $x$ and from $v$ to $x$. Cho and Kim [6] introduced notions of competition index and competition period of $D$ for a strongly connected digraph $D$. In this paper, we extend these notions to a general digraph $D$. In addition, we study competition indices of tournaments.
Keywords : competition graph, $m$-step competition graph, competition index, competition period, tournament
MSC numbers : 05C20, 05C50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd